Duke Mathematical Journal

Endomorphisms and torsion of abelian varieties

Yu. G. Zarhin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 54, Number 1 (1987), 131-145.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14K15: Arithmetic ground fields [See also 11Dxx, 11Fxx, 11G10, 14Gxx]
Secondary: 11G10: Abelian varieties of dimension > 1 [See also 14Kxx]


Zarhin, Yu. G. Endomorphisms and torsion of abelian varieties. Duke Math. J. 54 (1987), no. 1, 131--145. doi:10.1215/S0012-7094-87-05410-X. https://projecteuclid.org/euclid.dmj/1077305508

Export citation


  • [1] F. A. Bogomolov, Sur l'algébraicité des représentations $l$-adiques, C. R. Acad. Sci. Paris 290 (1980), 701–704.
  • [2] G. Faltings, Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. Math. 73 (1983), no. 3, 349–366.
  • [3] H. Imai, A remark on the rational points of abelian varieties with values in cyclotomic $Z\sbp$-extensions, Proc. Japan Acad. 51 (1975), 12–16.
  • [4] Yu. I. Manin, The Mordell-Weil theorem, Appendix to [7].
  • [5] Yu. I. Manin, Cyclotomic fields and modular curves, Russian Math. Surveys 26 (1971), 7–78.
  • [6] B. Mazur, Rational points of abelian varieties with values in towers of number fields, Invent. Math. 18 (1972), 183–266.
  • [7] D. Mumford, Abelian Varieties, Oxford University Press (1974).
  • [8] K. A. Ribet, Torsion points of abelian varieties in cyclotomic extensions, pp. 315–319. Appendix to N. M. Katz and S. Lang, Finiteness theorems in geometric classified theory, L'Enseignement Math. 27 (1981), 285–319.
  • [9] K. A. Ribet, Galois action on division points of abelian varieties with real multiplications, Amer. J. of Math. 98 (1976), no. 3, 751–804.
  • [10] J.-P. Serre and J. Tate, Good reduction of abelian varieties, Ann. of Math. (2) 88 (1968), 492–517.
  • [11] G. Shimura, Introduction to the arithmetic theory of automorphic functions, Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo, 1971.
  • [12] Yu. G. Zarhin, A finiteness theorem for unpolarized abelian varieties over number fields with prescribed places of bad reduction, Invent. Math. 79 (1985), no. 2, 309–321.
  • [13] G. Yu. Zarhin, Torsion of Abelian varieties in finite characteristic, Math. Notes 22 (1978), 493–498.
  • [14] Yu. G. Zarhin and A. N. Parshin, Finiteness problems in Diophantine geometry, pp. 369–438. Appendix to the Russian translation of S. Lang, Fundamentals of Diophantine Geometry, Mir, Moscow, 1986.
  • [15] J.-P. Serre, Résumé des cours de 1984–1985, Annuaire du Collège de France, Paris (1985).
  • [16] J.-P. Serre, Résumé des cours de 1985–1986, Annuaire du Collège de France, Paris (1986).